# SDR CA990310021

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1009463
- Condition: Failed
- Location: Galley
- Part time: 15,785 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ELECTRICAL SMELL REPORTED IN GALLEY.  NO FAULT FOUND, SLIGHT ODOR NOTED AT LAMP ASSY, LAMP ASSY REPLACED.
